# SDR FDEA202010222595

- Difficulty date: October 22, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 86,012 hours, 19,167 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2895502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE CAVITY BEADED DOUBLER AT STATION XOS=887 FOUND CRACK.  RIGHT HAND WING FIXED LEADING EDGE CAVITY DOUBLER AT STATION XOS 887.  REPAIR CARRIED OUT, AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
